# SDR IPXA2020051355217

- Difficulty date: April 15, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N261UP
- Make and model: Doug MD-11F
- Aircraft serial: 48805
- Aircraft time: 78,606 hours, 14,572 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6224518AH
- Part serial: 101
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WING #1 SLAT EXTERIOR SKIN IS CRACKED BETWEEN STA. 185-191.REPAIRED CRACKED R/H WING #1 SLAT EXTERIOR SKIN BETWEEN STA. 185-191 IAW SRM 57-40-01 REPAIR 8 FIG. 201. (MAJOR)
